Alert archive / New York / Gale Warnings in 2022
Gale Warning 13, NWS New York, NY
NWS New York, NY issued this gale warning at Mar 7, 2022, 4:05 AM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 7, 2022, 4:05 AM EST (09:05 UTC)
- Expired
- Mar 8, 2022, 3:53 AM EST
- In force
- 24 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
665 WHUS71 KOKX 070905 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 405 AM EST Mon Mar 7 2022 ANZ350-072100- /O.UPG.KOKX.SC.Y.0034.000000T0000Z-220308T1800Z/ /O.NEW.KOKX.GL.W.0013.220307T0905Z-220308T1200Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- 405 AM EST Mon Mar 7 2022 ...GALE WARNING IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...Southwest winds 20 to 30 kt with gusts up to 35 kt and seas 9 to 14 feet. * WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm. * WHEN...Until 7 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ331-332-335-338-340-345-072100- /O.EXB.KOKX.SC.Y.0034.220307T1500Z-220308T1800Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 405 AM EST Mon Mar 7 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 PM EST TUESDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Long Island Sound, New York Harbor, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...From 10 AM this morning to 1 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ353-355-072100- /O.CON.KOKX.SC.Y.0034.000000T0000Z-220308T1800Z/ Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 405 AM EST Mon Mar 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... * WHAT...Southwest winds 20 to 30 kt with gusts up to 30 kt and seas 7 to 12 feet. * WHERE...Sandy Hook NJ to Moriches Inlet NY out 20 nm. * WHEN...Until 1 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
3 follow-up statements
237 WHUS71 KOKX 072039 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 339 PM EST Mon Mar 7 2022 ANZ353-081000- /O.UPG.KOKX.SC.Y.0034.000000T0000Z-220308T1800Z/ /O.EXA.KOKX.GL.W.0013.000000T0000Z-220308T1200Z/ Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 339 PM EST Mon Mar 7 2022 ...GALE WARNING IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...Southwest winds 20 to 30 kt with gusts up to 40 kt, shifting to the northwest. Seas 7 to 12 feet. * WHERE...Fire Island Inlet NY to Moriches Inlet NY out 20 nm. * WHEN...Until 7 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ350-081000- /O.CON.KOKX.GL.W.0013.000000T0000Z-220308T1200Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- 339 PM EST Mon Mar 7 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...Southwest winds 25 to 35 kt with gusts up to 40 kt, shifting to the northwest. Seas 9 to 14 feet. * WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm. * WHEN...Until 7 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ355-081000- /O.CON.KOKX.SC.Y.0034.000000T0000Z-220308T1800Z/ Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 339 PM EST Mon Mar 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... * WHAT...Southwest winds 20 to 30 kt shifting to the northwest. Seas 7 to 10 feet. * WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm. * WHEN...Until 1 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ331-332-335-338-340-345-081000- /O.CON.KOKX.SC.Y.0034.000000T0000Z-220308T1800Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 339 PM EST Mon Mar 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Long Island Sound, New York Harbor, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...Until 1 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
438 WHUS71 KOKX 072235 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 535 PM EST Mon Mar 7 2022 ANZ355-081000- /O.UPG.KOKX.SC.Y.0034.000000T0000Z-220308T1800Z/ /O.EXA.KOKX.GL.W.0013.000000T0000Z-220308T1200Z/ Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 535 PM EST Mon Mar 7 2022 ...GALE WARNING IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...West winds 20 to 30 kt with gusts up to 35 kt, shifting to the northwest. Seas 7 to 10 feet. * WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm. * WHEN...Until 7 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ350-353-081000- /O.CON.KOKX.GL.W.0013.000000T0000Z-220308T1200Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 535 PM EST Mon Mar 7 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY... * WHAT...West winds 20 to 30 kt with gusts up to 40 kt, shifting to the northwest. Seas 8 to 13 feet. * WHERE...Fire Island Inlet NY to Montauk Point NY out 20 nm. * WHEN...Until 7 AM EST Tuesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ ANZ331-332-335-338-340-345-081000- /O.CON.KOKX.SC.Y.0034.000000T0000Z-220308T1800Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 535 PM EST Mon Mar 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST TUESDAY... * WHAT...West winds 15 to 25 kt with occasional gusts up to 35 kt, and shifting to the northwest late tonight with gusts up to 30 kt late. Seas 2 to 4 feet. * WHERE...Long Island Sound, New York Harbor, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...Until 1 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
994 WHUS71 KOKX 080853 MWWOKX URGENT - MARINE WEATHER MESSAGE National Weather Service New York NY 353 AM EST Tue Mar 8 2022 ANZ355-081800- /O.CAN.KOKX.GL.W.0013.000000T0000Z-220308T1200Z/ /O.EXB.KOKX.SC.Y.0034.000000T0000Z-220308T2100Z/ Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 353 AM EST Tue Mar 8 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Sandy Hook NJ to Fire Island Inlet NY out 20 nm. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ353-081800- /O.CAN.KOKX.GL.W.0013.000000T0000Z-220308T1200Z/ /O.EXB.KOKX.SC.Y.0034.000000T0000Z-220309T0000Z/ Fire Island Inlet NY to Moriches Inlet NY out 20 nm- 353 AM EST Tue Mar 8 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 9 feet. * WHERE...Fire Island Inlet NY to Moriches Inlet NY out 20 nm. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ350-081800- /O.CAN.KOKX.GL.W.0013.000000T0000Z-220308T1200Z/ /O.EXB.KOKX.SC.Y.0034.000000T0000Z-220309T0300Z/ Moriches Inlet NY to Montauk Point NY out 20 nm- 353 AM EST Tue Mar 8 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 7 to 10 feet. * WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ331-332-335-338-340-345-081800- /O.CON.KOKX.SC.Y.0034.000000T0000Z-220308T1800Z/ Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- 353 AM EST Tue Mar 8 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt. * WHERE...Long Island Sound, New York Harbor, Peconic and Gardiners Bays, and South Shore Bays from Jones Inlet through Shinnecock Bay. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more details, see the Coastal Waters Forecast from National Weather Service New York NY, or visit https://www.weather.gov/okx/marine
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Mar 7, 1:23 AM EST, 2 hours 42 minutes earlier.
Area forecast discussion, Mar 7, 1:23 AM EST, 2 hours 42 minutes before
Area Forecast Discussion National Weather Service New York NY 123 AM EST Mon Mar 7 2022 .SYNOPSIS... A weak cold front briefly stalls across the area around daybreak, before moving back north as a warm front Monday as a wave of low pressure passes well to the west and north. A cold front associated with the low passes through Monday night. High pressure builds in from the west Tuesday through Tuesday night. A series of weak waves of low pressure will then pass to the south and east Wednesday into Thursday. Weak high pressure briefly returns for Friday with another frontal system to impact the area late Friday into Saturday. High pressure returns for the end of the weekend. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... Temperatures continue to remain elevated, especially away from the coast. The New York City metro area was still in the middle 60s as of 1 am. With a southwesterly flow, and high clouds, would expect temperatures to remain well above normal through the night. Lows in the metro area will be in the middle to upper 50s, with lows around 60 not out of the question. Elsewhere, lows in the upper 40s to lower 50s can be expected. Otherwise, forecast is on track. A weak cold front approaches from the NW overnight, briefly stalling across the area toward daybreak. No precipitation is forecast to accompany the front. There is some uncertainty as to how far south the front will get before stalling as another shortwave and accompanying wave of low pressure begin to approach from the west. Any cold air with the front remains well north of the area. In fact, overnight lows will be in the mid 40s to lower 50s, which about 20 degrees above normal. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TUESDAY/... The stalled front south of the region Monday morning will fairly quickly move back north as a warm front as the surface wave approaches and mixing sets up. Precipitation will hold off until the associated cold front approaches, mainly in the afternoon. The airmass will again be mild, with temperatures above seasonal normals. However, record highs are not expected to be tied or broken. By Monday afternoon there will be some elevated CAPE inland, along with forcing, and limited surface instability. So, have added an slight chance of thunderstorms. In the marine influenced regions instability will be limited and did not include any thunder. The front moves through late Monday night with the precipitation ending. The cold front is stronger than the one moving through Sunday night and temperatures will fall to near normal levels. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... A broad upper trough from the Rockies east into the Plains will amplify this period as jet energy dives southward out of western Canada. This feature will translate into the eastern U.S. by the weekend with a strong frontal system bearing down on the area late Friday into Saturday. Globals are in much better agreement than 24H ago with the GFS slowing down and now more in line with the slower, more amplified solutions of the ECMWF and Canadian. This would result in a cutter low well north and west of the area with the region in the warm sector with the potential for moderate rainfall along and ahead of the cold front. The latest GEFs though hints at the potential for an offshore coastal low as the upper trough goes negative. Such a scenario would be a rain to snow solution for at least part of the area. Differences seem to hinge on the interaction with digging northern branch energy and southern branch energy over desert SW at the end of the week. Before then though, with a broad, flat upper ridge off the southeast coast, the area will remain in a deep-layered SW flow through the week. High pressure builds in at the surface Tuesday. A stationary front along the Mid Atlantic coast will then feature multiple frontal waves passing to the south and east of the area Wednesday into Thursday. In all cases, the area is on the northern periphery of the waves with only 30-50 PoPs Wednesday and even lower on Thursday. There could be a little mix with snow should the precipitation be able to get in early enough on Wednesday and if any should linger into the nighttime hours. No accumulations are expected with temperatures rising into the 40s (Wet bulb values in the 30s). Temperatures Thursday into Saturday will generally range from 5 to 10 degrees above normal. A strong cold frontal passage on Saturday looks to return temperatures to at or below normal levels for Sunday. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... A frontal boundary will remain near the area overnight then lift north as a warm front on Monday, followed by a cold front moving across during the first half of Monday night. VFR at all the area terminals. Conditions are expected to remain VFR through much of the night, then MVFR cigs return Monday morning as a warm front will remain near the region. This front will slowly lift north during the day. The highest confidence for the MVFR cigs will be east of NYC. There is a chance that some IFR cigs could even develop, however confidence not high on that occurring. A cold front will move across the first half of Monday night, with rain showers. A rumble of thunder can not be ruled out, but confidence too low to include in the TAF. Some remaining low level wind shear with WSW winds near 40-45 kt at 2kft expected to diminish by around 07-08Z Monday. South to southwest winds around 10-15 kts will gradually become become light and variable for a period late tonight into early Monday morning. Winds then shift to the south and gradually increase into the afternoon Monday with speeds 10-20kt and gusts near 25kt. Winds eventually become more westerly behind the front, very late in the 30 hour TAFs. ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty... Amendments likely on Monday to uncertainty in timing of changing flight conditions and wind gusts. .OUTLOOK FOR 06Z TUESDAY THROUGH FRIDAY... .Monday night...Improvement to VFR behind the cold front. W-NW wind gusts 20-25 kt with peak gusts up to near 30 kt possible. .Tuesday-Wednesday...VFR. Tuesday NW gusts 20-25 kt. A chance of rain late Wednesday along the coast. .Thursday...Mainly VFR. Low chance of MVFR. .Friday...VFR with possible MVFR conditions in a chance of showers. Detailed information, including hourly TAF wind component forecasts, can be found at: https:/www.weather.gov/zny/n90 && .MARINE... SCA discontinued on all non-ocean zones with SW gusts below in 25 kt. On the ocean waters SCA conditions remain through at least Tuesday morning, and the advisory was extended until 200 PM EST Tuesday. On the non ocean waters SCA level gusts are expected to develop once again Monday afternoon behind a warm front. Gusts will be marginal as mixing will again be limited with a low level inversion. However, SCA gusts will become more likely across the non ocean waters Monday night in a gusty northwest flow behind a cold front. Finally, gusts on the ocean waters may approach gale force for a brief time late Monday night as the cold front passes through the waters. With low confidence in the occurrence and the short duration expected, have not issued a gale watch. SCA conditions linger into Tuesday on the ocean with gradually subsiding NW winds and seas. Winds and waves should remain below SCA criteria Wednesday through Friday. && .HYDROLOGY... No hydrological impacts are expected through the end of next week. && .CLIMATE... Record Highs were set or tied at several locations Sunday, March 6. See Record Event Reports for new records. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. NJ...None. MARINE...Small Craft Advisory until 1 PM EST Tuesday for ANZ350-353-355. && SYNOPSIS...MET/DW NEAR TERM...BC/JP/MET/DW SHORT TERM...MET LONG TERM...DW AVIATION...BC/JM MARINE...MET/DW HYDROLOGY...MET/DW CLIMATE...
Hazardous weather outlook, Mar 6, 11:37 AM EST, 16 hours 28 minutes before
Hazardous Weather Outlook National Weather Service New York NY 1137 AM EST Sun Mar 6 2022 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-071100- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 1137 AM EST Sun Mar 6 2022 This Hazardous Weather Outlook is for southern Connecticut, northeastern New Jersey and southeastern New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-335-338-340-345-350-353-355-071100- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 1137 AM EST Sun Mar 6 2022 This Hazardous Weather Outlook is for the Atlantic coastal waters, New York Harbor, Long Island Sound, and the Long Island bays. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 3:34 PM EST | Wind Advisory | OKX | Bronx, Kings, Nassau, New York, Orange, Putnam and 5 more | 10 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.